# SDR HALA2016070100271

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 100,487 hours, 17,960 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: HG1057LR02
- Part serial: 89040092
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 118 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, Y
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS, AFTER LANDING FUEL QTY CHANNEL STATUS MESSAGE DISPLAYED.  AFTER ENGINE SHUTDOWN MESSAGE CLEARED.  R & R FUEL QIPUS IAW AMM 28-41-08.  OPS CHECK IAW AMM 28-41-00, OPS CHECK GOOD.
